# SDR FDEA200908112972

- Difficulty date: August 11, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bellcrank
- Part number: 113N298964
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD TRAILING EDGE FLAP, MAIN FLAP O/B CARRIAGE AREA FAIRING BELLCRANK FORK END (LONGER SIDE) WITH ONE NICK. NICK ON RT INBD TRAILING EDGE FLAP OUTB CARRIAGE FAIRING BELLCRANK FORK END   REPAIRED IAW E.A. F-5740-131082.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
